# SDR UALA2012071703855

- Difficulty date: July 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 62,985 hours, 22,290 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EVACUATION SLIDE ARM LEVER DIFFICULT TO MOVE.  ACCOMPLISHED STATIC LINE EXCESS LENGTH ADJUSTMENT PER MM 25-66-01-400A.  FOUND STATIC LINE WAS RUBBING ON GIRT BAR CAM LOCK.  SLIDE ARMS AND DISARMS OK NOW.  ARM LIGHT CORRECT.  SLIDE PRESSURE CORRECT.
